# SDR SIMA20140330024

- Difficulty date: March 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,842 hours, 31,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R AT FRAME 13 IS CRACKED.  REMOVED & INSTALLED NEW STRINGER 6R AT FRAME 13 IAW EMB SRM 51-40-02.
